# SDR HNAA2020011700020

- Difficulty date: January 15, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- Aircraft time: 45,763 hours, 43,263 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: High Stage Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL EICAS CAUTION MESSAGE FOR HIGH STAGE VALVE 1 0R 2 FAILED. CAPTAIN SAID HE DID NOT KNOW FOR SURE WHICH IT WAS. AND MESSAGE WENT AWAY, WITH NO CMC MESSAGE.NO EICAS MESSAGE TO CONFIRM....FIX: CREW GROUND RAN A/C.C/W AMM 36-11-02-700-801-A.OPS CHECK GOOD.ADVANCE TO T/O PWR.NO MESSAGES PRESENT.A/C OK FOR SERVICE.
